Open Access
November, 1982 Martingales with Given Convex Image
P. Prinz
Ann. Probab. 10(4): 1085-1087 (November, 1982). DOI: 10.1214/aop/1176993733


Let $\varphi$ be a convex function. A sufficient condition is given that a submartingale is equal in law to the $\varphi$-image of a martingale. It follows that each nonnegative submartingale, without any assumption on the regularity of the paths, can be obtained as the absolute value of a martingale.


Download Citation

P. Prinz. "Martingales with Given Convex Image." Ann. Probab. 10 (4) 1085 - 1087, November, 1982.


Published: November, 1982
First available in Project Euclid: 19 April 2007

zbMATH: 0502.60034
MathSciNet: MR672312
Digital Object Identifier: 10.1214/aop/1176993733

Primary: 60G45

Keywords: convex function , martingale , submartingale

Rights: Copyright © 1982 Institute of Mathematical Statistics

Vol.10 • No. 4 • November, 1982
Back to Top